# SDR SWIA200819485

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 5,601 hours, 3,806 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4001, FORWARD LAV O2 MASK DEPLOYED.  INSPECTED AND STOWED O2 MASK IAW AMM 35-20-00.
